# SDR UALA2009041701117

- Difficulty date: April 17, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 47,773 hours, 5,704 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT INOP ROW 37L.  RELAMPED EMERGENCY LIGHT, CHECKS OKAY.
